# SDR UPS02839875

- Difficulty date: October 13, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 66,421 hours, 24,990 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 AFT ACCESSORY COMPT AT STA 1620 LONG 25R FRAME HAS CORROSION.  REMOVED CORRODED FRAME SPLICE IAW DC8 SRM 51-1-20D.  LOCATED AND DRIL LED NEW SPLICE IAW DC8 SRM 51-1-24.  INSTALLED IAW DC8 SRM 51-1-20D
